Metrization of the space of all simple rings in the region of family $\mathfrak B$
Matematičeskie zametki, Tome 6 (1969) no. 5, pp. 607-618
Cet article a éte moissonné depuis la source Math-Net.Ru
The problem involved with metrizing space $\Sigma$ is solved. In particular, it is shown that simple rings in the sequence of plane regions $(B_n)$ converging to kernel $B_0$ can be introduced by properly metrizing the set $\bigcup\limits_{n=0}^\infty{B_n}$.
@article{MZM_1969_6_5_a11,
author = {B. P. Kufarev},
title = {Metrization of the space of all simple rings in the region of family $\mathfrak B$},
journal = {Matemati\v{c}eskie zametki},
pages = {607--618},
year = {1969},
volume = {6},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1969_6_5_a11/}
}
B. P. Kufarev. Metrization of the space of all simple rings in the region of family $\mathfrak B$. Matematičeskie zametki, Tome 6 (1969) no. 5, pp. 607-618. http://geodesic.mathdoc.fr/item/MZM_1969_6_5_a11/